| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye as a replacement lens.The problem was resolved, though the surgeon noted the patient experienced, "borderline raised iop" post-operation, and is continuing to administer the steroid eye drops from the initial icl surgery.The lens remains implanted.
Additional Manufacturer Narrative
H11 manufacturer narrative: iop elevation from baseline and medication, is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Additional Manufacturer Narrative
Claim # (b)(4).
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).